For best experience please turn on javascript and use a modern browser!

prof. dr. L.D.J. (Lenny) Taelman

Faculty of Science
Korteweg-de Vries Instituut
Photographer: Dirk Gillissen

Visiting address
  • Science Park 107
  • Room number: F3.05
Postal address
  • Postbus 94248
    1090 GE Amsterdam
  • Publications


    • Harris, T., Köck, B., & Taelman, L. D. J. (2017). Exterior power operations on higher K-groups via binary complexes. Annals of K-theory, 2(3), 409-450. DOI: 10.2140/akt.2017.2.409


    • Taelman, L. D. J. (2016). K3 surfaces over finite fields with given L-function. Algebra & Number Theory, 10(5), 1133–1146. DOI: 10.2140/ant.2016.10.1133
    • Taelman, L. (2016). Sheaves and Functions Modulo p: lectures on the Woods Hole trace formula. (London Mathematical Society lecture note series; No. 429). Cambridge, UK: Cambridge University Press. [details]


    • Taelman, L. (2015). Characteristic Classes for Curves of Genus One. The Michigan mathematical journal, 64(3), 633-654. DOI: 10.1307/mmj/1441116661 [details]
    • Anglès, B., & Taelman, L. (2015). Arithmetic of characteristic p special L-values. Proceedings of the London Mathematical Society, 110(4), 1000-1032. DOI: 10.1112/plms/pdu067 [details]
    • uit de Bos, N., & Taelman, L. (2015). Non-additive functors and Euler characteristics. Homology, Homotopy and Applications, 17(2), 25-35. DOI: 10.4310/HHA.2015.v17.n2.a3 [details]


    • Edixhoven, B., & Taelman, L. (2015). The André-Oort conjecture. Nieuw Archief voor Wiskunde, 5/15(4), 279-282. [details]

    Journal editor

    • Taelman, L. D. J. (editor) (2016-2018). Compositio Mathematica (Journal).
    This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications. Log in to Personal Page Publication Selection tool to manage the visibility of your publications on this list.
  • Ancillary activities
    • No ancillary activities